MAUDE Adverse Event Report: AVANOS MEDICAL INC. MICROCUFF ENDOTRACHEAL TUBE - ADULT-7.5-5.5-18; VAP MICROCUFF ENDOTRACHEAL TUBES

AVANOS MEDICAL INC. MICROCUFF ENDOTRACHEAL TUBE - ADULT-7.5-5.5-18; VAP MICROCUFF ENDOTRACHEAL TUBES
Model Number 35211
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/09/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.A review of the device history record is not possible as no lot number was provided.Root cause could not be determined.All information reasonably known as of 06 apr 2022 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint (b)(4).
 
Event or Problem Description
Avanos medical inc.Received a single report that referenced three different incidences, which were associated with separate units, involving three different patients.This is the second of three reports.Refer to 3011270181-2022-00019 for the first report.Refer to 3011270181-2022-00021 for the third report.The clinician reported that the endotracheal tube (et) became kinked while the patient was in the prone position, during surgery.The tube kinked in the airway and not at the teeth causing an unspecified emergent situation.There was no report of injury.

Brand Name
MICROCUFF ENDOTRACHEAL TUBE - ADULT-7.5-5.5-18
Common Device Name
VAP MICROCUFF ENDOTRACHEAL TUBES
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta GA 30004
Manufacturer (Section G)
COMMAND MEDICAL NICARAGUA SA
km 12.5 carretera norte
parque industrial las mercedes
managua, managua
NU  
Manufacturer Contact
lisa clark
5405 windward parkway
alpharetta, GA 30004
4704485444
MDR Report Key14030892
Report Number3011270181-2022-00020
Device Sequence Number6322559
Product Code BTR
UDI-Device Identifier00609038352114
UDI-Public00609038352114
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K050803
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number35211
Device Catalogue NumberN/A
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/09/2022
Initial Report FDA Received Date04/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown